Projectivity of complete moduli

Research output: Contribution to journalArticle

94 Scopus citations
Original languageEnglish (US)
Pages (from-to)235-268
Number of pages34
JournalJournal of Differential Geometry
Volume32
Issue number1
DOIs
StatePublished - Jul 1990
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Analysis
  • Algebra and Number Theory
  • Geometry and Topology

Fingerprint Dive into the research topics of 'Projectivity of complete moduli'. Together they form a unique fingerprint.

  • Cite this